# SDR UO22003F00013

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N600CD
- Make and model: Amd FALCON20F5
- Aircraft serial: 377
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 22843773MI
- Part serial: H0087
- Condition: Leaking
- Location: Hyd Reservoir
- Part time: 202 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS CLIMBING TO 37,000 FT WHEN THE LOW HYDRAULIC RESERVOIR HEAD PRESSURE LIGHT COME ON.  THE PILOT DESCENDED TO 20,000 FT IAW THE FLIGHT MANUAL.  WE FOUND THAT THE NR 2 HYDRAULIC RESERVOIR OVER PRESSURE RELIEF VALVE WAS LEAKING.  THE VALVE WAS PURCHASED FROM MFG ON 11-20-03, IT WAS A NEW PART.
